# SDR DHLA200072201

- Difficulty date: July 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Failed
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

COM NR 1 & 2 WEAK AND HAS CONSIDERABLE STATIC IN PRECIPITATION AND SQUEALS. LOST COMS FOR UP TO 1 MINUTE SEVERAL TIMES.  REPLACED SEVERAL STATIC WICKS ON WINGS AND HORIZONTAL STAB. SYSTEMS OPS CHECKED GOOD IAW MM 23-20-0
